Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 516, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 29, 2009, 12:28 PM CDT for McIntosh County, Muskogee County, Okmulgee County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2009, 12:28 PM CDT (17:28 UTC)
- Expired
- Oct 29, 2009, 1:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 71 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 29, 11:51 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 5.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1863 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 4.6
- Supercell composite
- 19.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 29, 12:27 PM CDT, 1 minute earlier.
Area forecast discussion, Oct 29, 12:27 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1227 PM CDT THU OCT 29 2009 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. WIDESPREAD CONVECTION WILL IMPACT ALL TAF SITES THROUGH THE REMAINDER OF THE AFTERNOON...WITH A WEST TO EAST CLEARING EXPECTED TOWARD 00Z. MVFR/IFR CONDITIONS WILL OCCUR WITHIN VICINITY OF THE STRONGEST STORMS. AN IMPROVEMENT TO VFR CONDITIONS IS FORECAST FOR ALL SITES TOMORROW. && .PREV DISCUSSION... /ISSUED 1020 AM CDT THU OCT 29 2009/ ..UPDATE... DISCUSSION... ONGOING CONVECTION IS EXPECTED TO GRADUALLY CONTINUE EASTWARD WITH THE COLD FRONT ALSO MAKING IT THROUGH MOST OF EASTERN OKLAHOMA BY 00Z FRIDAY. SEVERE WEATHER POTENTIAL APPEARS ISOLATED THROUGH EARLY AFTERNOON...WITH A POSSIBLE INCREASE IN COVERAGE TOWARD SOUTHERN AREAS LATER TODAY. RAINFALL AMOUNTS HAVE THUS FAR REMAINED WELL WITHIN FLASH FLOOD GUIDANCE...HOWEVER ANY FURTHER SLOWING OF THE EVENT MAY PROMPT SOME WATER HEADLINES. UPDATED FORECAST WILL ADJUST FOR CURRENT TRENDS AND SLOW DOWN FRONTAL PROGRESSION A BIT. && .PRELIMINARY POINT TEMPS/POPS... TUL 69 46 58 40 / 100 60 30 10 FSM 72 53 58 40 / 100 90 60 10 MLC 74 48 56 40 / 100 60 40 10 BVO 67 45 57 36 / 100 60 20 10 FYV 68 49 53 35 / 100 90 60 10 BYV 68 50 54 38 / 100 100 60 10 MKO 72 48 55 39 / 100 70 30 10 MIO 69 49 55 38 / 100 90 20 10 F10 72 46 56 40 / 100 60 30 10 HHW 76 51 56 39 / 100 70 50 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...07
Hazardous weather outlook, Oct 29, 5:14 AM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 514 AM CDT THU OCT 29 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-292215- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 514 AM CDT THU OCT 29 2009 ...SEVERE WEATHER POSSIBLE TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING . FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A SURFACE COLD FRONT AND A LAGGING UPPER LEVEL SYSTEM WERE SLOWLY MOVING EASTWARD THIS MORNING. THE COLD FRONT WAS LOCATED OVER NORTHWEST OKLAHOMA...WHILE A WARM FRONT EXTENDED FROM SOUTH CENTRAL OKLAHOMA INTO NORTHEAST TEXAS. THE UPPER LEVEL SYSTEM WAS JUST SOUTHEAST OF THE FOUR CORNER REGION AND WAS MOVING EAST AS WELL. ELEVATED SHOWER AND THUNDERSTORM ACTIVITY HAS BEEN OCCURRING ACROSS THE REGION NORTH OF THE WARM FRONT. DESPITE STRONG SHEAR IN PLACE...SEVERE WEATHER OVERNIGHT HAS BEEN LIKELY PRECLUDED BY THE LACK OF INSTABILITY. HOWEVER...SEVERE CHANCES WILL INCREASE AS THE DAY PROGRESSES AS THE WARM FRONT LIFTS NORTH...AND THE COLD FRONT MOVES EAST. WHILE SEVERE WEATHER POTENTIAL EXISTS AREAWIDE WITH DAMAGING DOWNBURST WINDS THE LIKELY THREAT...SOUTHEAST OKLAHOMA HAS SLIGHTLY IMPROVED CHANCES FOR SEVERE STORMS...INCLUDING TORNADOES...AS THIS AREA WILL BE IN THE WARM SECTOR AND WILL BENEFIT FROM HIGHEST INSTABILITY AND MAXIMIZED DIRECTIONAL SHEAR. THE SEVERE WEATHER THREAT WILL SHIFT EAST THIS EVENING...WITH OVERALL CHANCES FOR STORMS DECREASING AFTER MIDNIGHT AS THE COLD FRONT ADVANCES THROUGH THE AREA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... A BENIGN WEATHER PATTERN WILL OVERTAKE THE AREA IN THE WAKE OF THE SYSTEM CURRENTLY AFFECTING THE REGION. THUNDERSTORM CHANCES FOR THIS OUTLOOKED PERIOD WILL BE MINIMAL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Oct 29, 7:46 AM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 AM CDT THU OCT 29 2009
OKZ054-059-064-065-291330-
CREEK OK-OKFUSKEE OK-OSAGE OK-PAWNEE OK-
746 AM CDT THU OCT 29 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE...CREEK AND EASTERN PAWNEE
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 745 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 11 MILES WEST OF DRUMRIGHT TO 15 MILES SOUTHWEST
OF MILFAY TO 23 MILES SOUTHWEST OF PADEN...MOVING NORTHEAST AT 35
MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
CASTLE...PADEN...BOLEY...MASON...WELTY...OSAGE...JENNINGS...
TERLTON...HALLETT...MARAMEC...CLEVELAND...WESTPORT...BRISTOW...
MILFAY...DEPEW...SHAMROCK...DRUMRIGHT...OILTON...SILVER CITY AND
MANNFORD.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3630 9673 3638 9628 3616 9628 3615 9630
3608 9628 3546 9630 3541 9644 3546 9645
3542 9649 3544 9656 3541 9653 3539 9654
3539 9662 3616 9663 3616 9675
TIME...MOT...LOC 1245Z 217DEG 30KT 3596 9675 3568 9678
3534 9687Special weather statement, Oct 29, 8:34 AM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
834 AM CDT THU OCT 29 2009
OKZ054-055-059-060-291415-
OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
834 AM CDT THU OCT 29 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WASHINGTON...EASTERN OSAGE...NORTHERN TULSA AND EASTERN PAWNEE
AT 834 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHWEST OF BIGHEART TO NELAGONEY TO 11
MILES SOUTHEAST OF WYNONA TO 20 MILES WEST OF SPERRY...MOVING
NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...TULSA...PAWHUSKA...AVANT...WYNONA...WOLCO...
BARNSDALL...PERSHING...TALLANT...NELAGONEY...OKESA...BIGHEART...
HULAH...SPERRY...SKIATOOK...BARTLESVILLE...RAMONA...OCHELATA...DEWEY
AND COPAN.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3700 9608 3700 9586 3628 9591 3622 9641
3647 9633 3676 9640 3700 9625 3700 9609
TIME...MOT...LOC 1334Z 221DEG 33KT 3683 9628 3662 9622
3641 9624 3624 9633Special weather statement, Oct 29, 9:10 AM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
910 AM CDT THU OCT 29 2009
OKZ060-064>066-291500-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-TULSA OK-
910 AM CDT THU OCT 29 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OKMULGEE...EASTERN CREEK AND TULSA
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 909 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF SAPULPA TO 5 MILES NORTHWEST
OF BEARDEN...MOVING NORTHEAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...LIBERTY...GRAY...OKEMAH...WELEETKA...BEARDEN...
CLEARVIEW... PHAROAH...CASTLE...MASON...OKFUSKEE...WELTY...
PRESTON...BEGGS...JENKS ...GLENPOOL...SLICK...MOUNDS...
KIEFER...KELLYVILLE AND SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3607 9622 3618 9602 3617 9601 3619 9601
3628 9582 3529 9610 3529 9643 3530 9644
3545 9644 3545 9647
TIME...MOT...LOC 1409Z 224DEG 15KT 3605 9618 3541 9643Special weather statement, Oct 29, 9:57 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
957 AM CDT THU OCT 29 2009
OKZ054-060-061-064-067-291530-
CREEK OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-
957 AM CDT THU OCT 29 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN WAGONER...SOUTHWESTERN ROGERS...SOUTHEASTERN
OSAGE...EASTERN CREEK AND TULSA
AT 956 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM TULSA TO 5 MILES SOUTH OF SAPULPA...MOVING
NORTHEAST AT 30 MPH. THE STRONGEST PORTION OF THE LINE IS NEAR
SAPULPA. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...GRAY...CATOOSA...VERDIGRIS...SAND
SPRINGS...JENKS...BROKEN ARROW AND SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3626 9563 3598 9577 3597 9620 3627 9605
TIME...MOT...LOC 1456Z 214DEG 27KT 3617 9601 3594 9607Special weather statement, Oct 29, 10:17 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1017 AM CDT THU OCT 29 2009
OKZ060-061-064>067-071-291600-
CREEK OK-MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-ROGERS OK-TULSA
OK-WAGONER OK-
1017 AM CDT THU OCT 29 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE...NORTHWESTERN WAGONER...SOUTHERN ROGERS...SOUTHEASTERN
CREEK AND TULSA
IN EAST CENTRAL OKLAHOMA
EASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
WESTERN MCINTOSH
AT 1016 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF MOUNDS TO 6 MILES SOUTHEAST OF
BEARDEN...MOVING NORTHEAST AT 35 MPH. SOME OF THESE STORMS MAY
BECOME PRODUCE STRONG SPORADIC WIND GUSTS TO 40 MPH.
SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...WILSON...LIBERTY...
CATOOSA...OKEMAH...WELEETKA...BEARDEN...CLEARVIEW...PHAROAH...
CASTLE...OKFUSKEE...OKMULGEE...HENRYETTA...BRYANT...DEWAR...
SCHULTER...MORRIS...PRESTON...BEGGS...BALD HILL...HECTORVILLE...
LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN ARROW...STONEBLUFF...
ONETA...MOUNDS...KIEFER AND SAPULPA.
LAT...LON 3617 9606 3623 9560 3586 9574 3586 9576
3582 9576 3528 9597 3528 9599 3529 9599
3529 9643 3530 9644 3537 9644
TIME...MOT...LOC 1516Z 207DEG 32KT 3591 9607 3531 9629Local storm report, Oct 29, 12:05 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1205 PM CDT THU OCT 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM TSTM WND DMG S WELEETKA 35.34N 96.14W
10/29/2009 OKFUSKEE OK EMERGENCY MNGR
METAL BARN DAMAGED. SEVERAL POWER POLES SNAPPED.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 6:14 AM CDT | Special Weather Statement | TSA | Kay | 46 min |
| Oct 29, 6:20 AM CDT | Special Weather Statement | TSA | Pawnee | 40 min |
| Oct 29, 6:25 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 50 min |
| Oct 29, 7:16 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 44 min |
| Oct 29, 7:46 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 44 min |
| Oct 29, 8:02 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 58 min |
| Oct 29, 8:23 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 52 min |
| Oct 29, 8:34 AM CDT | Special Weather Statement | TSA | Washington | 41 min |
| Oct 29, 8:46 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Pawnee, Tulsa, Washington | 35 min |
| Oct 29, 9:10 AM CDT | Special Weather Statement | TSA | Okfuskee, Tulsa | 50 min |
| Oct 29, 9:14 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 61 min |
| Oct 29, 9:42 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Oct 29, 9:57 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| Oct 29, 10:17 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Tulsa | 43 min |
| Oct 29, 11:05 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 40 min |
| Oct 29, 11:18 AM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Tulsa, Wagoner | 117 min |
| Oct 29, 11:40 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 50 min |
| Oct 29, 11:41 AM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 4 hr |
| Oct 29, 11:55 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 50 min |
| Oct 29, 1:06 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 39 min |
| Oct 29, 1:22 PM CDT | Special Weather Statement | TSA | Muskogee | 23 min |
| Oct 29, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
| Oct 29, 1:53 PM CDT | Tornado Warning | TSA | Pushmataha | 30 min |
| Oct 29, 1:57 PM CDT | River Flood Warning | TSA | Creek | 24 hr |
| Oct 29, 2:02 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 44 min |
| Oct 29, 2:22 PM CDT | Special Weather Statement | TSA | Choctaw | 23 min |
| Oct 29, 2:43 PM CDT | Special Weather Statement | TSA | Latimer | 32 min |
| Oct 29, 2:51 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer | 39 min |
| Oct 29, 2:59 PM CDT | Special Weather Statement | TSA | Delaware | 46 min |
| Oct 29, 3:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 46 min |
| Oct 29, 3:15 PM CDT | Special Weather Statement | TSA | Ottawa | 30 min |
| Oct 29, 3:33 PM CDT | Special Weather Statement | TSA | LeFlore | 42 min |
| Oct 29, 4:07 PM CDT | Special Weather Statement | TSA | Adair | 23 min |
| Oct 29, 4:47 PM CDT | Special Weather Statement | TSA | Benton, Washington | 43 min |
| Oct 29, 5:27 PM CDT | Special Weather Statement | TSA | Carroll, Madison, Washington | 48 min |
| Oct 29, 6:36 PM CDT | Areal Flood Advisory | TSA | Crawford, Washington | 84 min |
| Oct 29, 6:56 PM CDT | Areal Flood Advisory | TSA | Franklin | 94 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.